MathSciNet Relay Station
MathSciNet bibliographic data
MR159860 (28 #3076) 13.90 (18.20)
Buchsbaum, David A.; Rim, Dock S. A generalized Koszul complex. II. Depth and multiplicity. Trans. Amer. Math. Soc. 111 1964 197–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement